Gravitational interactions in 2+1 dimensions

1988-7-1
Dereli, Tekin
Tucker, Robin W.
Modifications to Einstein's vacuum equations for gravitation in 2+1 dimensions are studied. The addition of the Schouten-Eisenhart 2-forms to the field equations admits gravitational wave solutions although no non-trivial static rotationally symmetric metrics exist. Higher-order derivative models for the metric are discussed together with a 2+1 Brans-Dicke theory. The latter is solved for a static metric exhibiting singularities.

Citation Formats
T. Dereli and R. W. Tucker, “Gravitational interactions in 2+1 dimensions,” Classical and Quantum Gravity, vol. 5, no. 7, pp. 951–959, 1988, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/51906.